# SDR DHL9872629D

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, TOP OF WING CRACKS AT NR 2 SPOILER HINGES NR 2 AND NR 4.  CUT OUT DAMAGED SECTION  OF LEFT WING.  INSTALLED REPAIR PER SRM 57-30-04 7.75 BY 3.25 BY 6 BY 3.  N/R 1309.
